# SDR 2002UALA00396

- Difficulty date: March 9, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 30,447 hours, 10,455 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 13050207
- Part serial: 463
- Condition: Damaged
- Location: Cockpit
- Part time: 5,173 hours, 1,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING SELECT KNOB INOP.  DOES NOT INDICATE ALTITUDE SELECTED.  LANDING SELECTOR KNOB STRIPPED.  REPLACED CABIN PRESSURE CONTROL PANEL.
